# SDR A6WA200840565

- Difficulty date: August 5, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 12,441 hours, 12,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 484, RBL 36 CRACKED. INTERCOSTAL AT FS 484, RBL 36 REPAIRED IAW CRJ 200, REO 601R-53-41-059 REV A. (K)
